# SDR DXTA2021032539960

- Difficulty date: March 24, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N543QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0092
- Aircraft time: 3,457 hours, 2,360 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pcb
- Part number: 67681565
- Part serial: 0496
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1)  WOW MISCOMPARE AMBER CAS: RECEIVED MESSAGE WHILE CLIMBING ABOVE FL 300. MESSAGE STAYED ON FOR REMAINDER OF FLIGHT AND AFTER LANDING.  2)  GEAR POSITION & WARNING: WHILE CLIMBING ABOVE FL 300 (AFTER RECEIVING WOW MISCOMPARE CAS) I NOTICED THAT THE LDG GEAR CONT 1 CIRCUIT BREAKER WAS OUT. AFTER REVIEWING THE AIRCRAFT SYSTEMS WE DETERMINED THAT THE GEAR WOULD NOT EXTEND NORMALLY WITH THIS CIRCUIT BREAKER OUT. WHEN THE GEAR HANDLE WAS MOVED TO THE DOWN POSITION FOR LANDING THE GEAR DID NOT EXTEND. WE THEN ACCOMPLISHED THE LANDING GEAR WILL NOT EXTEND CHECKLIST WHICH LED US TO PULL THE GEAR BLOWDOWN HANDLE. LANDING GEAR DISPLAYED 3 GREEN AND NORMAL LANDING WAS ACCOMPLISHED.  WOW MISCOMPARE AMBER CAS: RECEIVED MESSAGE POWERED UP AIRCRAFT. NOTED LDG GEAR CONT 1 CIRCUIT BREAK WAS POPPED/PULLED. NOTED WOW MISCOMPARE CAS PRESENT. RESET CIRCUIT BREAKER. WOW MISCOMPARE CAS WENT AWAY. CYCLED POWER. VERIFIED CIRCUIT BREAKER DID NOT POP. REVIEWED CAS HISTORY PAGES WITH NO INFORMATION PRESENT. DOWNLOADED ARES FLIGHT DATA AND SENT IN FOR REVIEW. CONTACTED TEAM 680A. REVIEWED ARES DATA WITH TECH SUPPORT. DETERMINED THAT NC106 GEAR CONTROL PCB AND CIRCUIT BREAK SHOULD BE REPLACED. PLACED PCB AND CIRCUIT BREAKER ON ORDER. RESET LANDING GEAR BLOW DOWN BOTTLE AND SHUTTLE VALVE. SERVICED BLOW DOWN BOTTLE WITH NITROGEN TO CORRECT LEVELS. PLACED AIRCRAFT ON JACKS. USED AUX HYDRAULIC PUMP TO PERFORM SEVERAL GEAR SWINGS. NO FAULTS WERE NOTED ON GEAR SWINGS. GAINED ACCESS TO NC106 PCB. REMOVED AND REPLACED THE NC106 PCB. OPERATIONAL CHECKS ARE SATISFACTORY. CLOSED ACCESS. WORK PERFORMED IAW CITATION 680A MM CH. 24-60-40.REMOVED AND REPLACED THE LANDING GEAR CONTROL 1 CIRCUIT BREAKER HC057 P/N S2899L5.0. OPERATIONAL CHECKS ARE SATISFACTORY. WORK PERFORMED IAW CITATION 680A MM CH 24-60-05.
